# SDR FDEA200905111612

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD CARGO DOOR SILL BEAM C 23-25A REPAIR PERFORMED BY CUT OUT THE SILL BEAM IAW, DRAWING R537-06913 ISS A AND BUSH REPAIR IAW RAS/EFW/9000161/2009 ISS B, APPROVED BY EA 6-5310-129117.
